It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Liver & Pancreas Disorders Board Index
Pages: 1 Showing 1 - 20 of 20 for what makes your liver enzymes go up. (0.259 seconds)


... Thanks for the reply. I am on cardizam 240mg for my blood pressure; now he also put me on Metformin. Hope this helps. Connie (4 replies)
... I dont know much about the meds you are taking, but I your doctor should be able to tell you whether the drug causes liver enzymes to jack up? ... (4 replies)
... ing! From my understanding things look very different on ultrasounds, so a fatty nodule or something else benign would make sense. I think it's also great that your liver enzymes had come down from 5x elevated to 2x. ... (11 replies)

... Sorry you've had to go through so much and yet to have any answers. That's kind of what I'm afraid of right now. I really don't know much about anything so I don't have much advice to give. ... (106 replies)
... I don't think that a liver cleanse could hurt you, unless you had something terribly wrong with your liver. In that case, the amount of oil that you swallow at one time might harm the liver even more. ... (16 replies)
... just the SOD. Although, we didn't know that until they took my gallbladder out. I also have had pancretitis after every single ERCP and ended up in the hospital each time. ... (13 replies)
... It's time to get your mind back! ... (6 replies)
... A genetic condition common in "Caucasians of Western European descent", where iron is absorbed at a high rate in the gut and builds up and damages the liver? ... (28 replies)
... do you have ANY of these anywhere besdies the trunk area like on your face anywhere? ... (3 replies)
What Else To Do?
Oct 8, 2007
... My husband is 54 went to his PCP for a routine check up to make sure everything is ok. Told the doctor that he wants everything that INS pays for checked. His liver enzymes came back high don't remember how high I think it was 62? ... (5 replies)
Husband's Physical
Jun 21, 2007
... I am not sure I know all the answers to your questions, but I know that alcohol is hard on the liver. I have a fatty liver. They tell me that is what alcoholics get before they get cirhosis of the liver. His symptoms sound just like mine even though I don't drink. To answer the question, why now? ... (1 replies)
... even just the first two, pointed in the direction of liver failure...my dr missed all of those signs...after all was said and done it was found I had serious liver problems, and my liver specialist was shocked my GP didn't pick up on ANY of the problems I had. ... (1 replies)
Scared
Jan 15, 2005
... would want to put an end to the wondering but I'm not sure I would have the guts to have a biopsy. They say it is not really painfull. I do know that the lipitor makes your enzymes go up. Even though yours were high prior to lipitor does not mean the lipitor is making it continue on. ... (7 replies)
... You're absolutely right about worrying not being good for you. I also know that not eating or sleeping well isn't good for your health and healing. I hate that I know that, yet find it so hard to control the panic I feel. ... (6 replies)
... please give me your thoughts... i am a 20 yr old female looking for a diagnosis... ... (0 replies)
... Hey Fannylou, am sorry to hear about your problems. ... (163 replies)
... Did you go to the gastro yesterday? ... (21 replies)
New SOD thread
Jul 1, 2003
... I am sorry to hear about your sleep. I can really feel for you. I bet what you are going through is still from your meds. I had another horrible night last night where I was just so very agitated. I tried everything...walking, hot shower, heat pad, etc. ... (13 replies)
... The ultrasound came back with a "fatty" liver due to cholesterol and triglyceride medicine. ... (295 replies)
ALT READING
Sep 18, 2003
... so much about the results of the blood tests. It's very common to have elevated enzymes, they are very sensitive, and can be elevated for hundreds of reasons. Your acne medication is probably the culprit. When you had these recent blood tests, were you still on the medication? ... (8 replies)


Associated Tags: anxiety, fatty liver, gall stones, liver enzymes

Pages: 1

All times are GMT -7. The time now is 01:29 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!